Sh:551

Bib entry
@article{Sh:551,
 author = {Shelah, Saharon},
 title = {{In the random graph $G(n,p)$, $p=n^{-a}$: if $\psi$ has probability $O(n^{-\epsilon})$ for every $\epsilon>0$ then it has probability $O(e^{-n^\epsilon})$ for some $\epsilon>0$}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {82},
 number = {1},
 year = {1996},
 pages = {97--102},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(95)00071-2},
 mrclass = {03C13 (05C80 60F20)},
 mrnumber = {1416640},
 mrreviewer = {M. Yasuhara},
 doi = {10.1016/0168-0072(95)00071-2},
 note = {\href{https://arxiv.org/abs/math/9512228}{arXiv: math/9512228}},
 arxiv_number = {math/9512228}
}